# SDR CALA2017090903109

- Difficulty date: September 9, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 22,463 hours, 7,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER MISSING FOR EMERGENCY PATH LIGHT AT CLOSET 712. SEAT 1B LENS MISSING ONLY. LIGHT OPS CK GOOD. REPLACED LENS COVER ON EMERGENCY LIGHT AT CLOSET 712.
